The University of Southampton
University of Southampton Institutional Repository

Elliptical-theory tests for equality of two covariance matrices

Elliptical-theory tests for equality of two covariance matrices
Elliptical-theory tests for equality of two covariance matrices
71-82
Pervaiz, M.K.
a3382e7a-62a7-47c6-9cc8-f1b41dfccb68
Skinner, C.J.
dec5ef40-49ef-492a-8a1d-eb8c6315b8ce
Pervaiz, M.K.
a3382e7a-62a7-47c6-9cc8-f1b41dfccb68
Skinner, C.J.
dec5ef40-49ef-492a-8a1d-eb8c6315b8ce

Pervaiz, M.K. and Skinner, C.J. (1988) Elliptical-theory tests for equality of two covariance matrices. Pakistan Journal of Statistics, 4 (1), 71-82.

Record type: Article

Full text not available from this repository.

More information

Published date: January 1988

Identifiers

Local EPrints ID: 34657
URI: https://eprints.soton.ac.uk/id/eprint/34657
PURE UUID: ab80781c-56cc-424d-9692-85d613550a50

Catalogue record

Date deposited: 23 Jan 2008
Last modified: 17 Jul 2017 15:49

Export record

Download statistics

Downloads from ePrints over the past year. Other digital versions may also be available to download e.g. from the publisher's website.

View more statistics

Atom RSS 1.0 RSS 2.0

Contact ePrints Soton: eprints@soton.ac.uk

ePrints Soton supports OAI 2.0 with a base URL of https://eprints.soton.ac.uk/cgi/oai2

This repository has been built using EPrints software, developed at the University of Southampton, but available to everyone to use.

We use cookies to ensure that we give you the best experience on our website. If you continue without changing your settings, we will assume that you are happy to receive cookies on the University of Southampton website.

×